arrow
Volume 18, Number 4
Previous Issue Next Issue

Karine Genevey

J. Comp. Math., 18 (2000), pp. 337-352.

Preview Full PDF 2296 22148 Abstract

Lie-Heng Wang & Huo-Yuan Duan

J. Comp. Math., 18 (2000), pp. 353-364.

Preview Full PDF 2230 22424 Abstract

Hua Dai & Peter Lancaster

J. Comp. Math., 18 (2000), pp. 365-374.

Preview Full PDF 2287 23108 Abstract

Li-Rong Chen & De-Gui Liu

J. Comp. Math., 18 (2000), pp. 375-386.

Preview Full PDF 2430 22615 Abstract

Chong-Hua Yu & O. Axelsson

J. Comp. Math., 18 (2000), pp. 387-402.

Preview Full PDF 2148 22522 Abstract

Yin-Wei Zhan

J. Comp. Math., 18 (2000), pp. 403-412.

Preview Full PDF 2099 22422 Abstract

Yi-Du Yang

J. Comp. Math., 18 (2000), pp. 413-418.

Preview Full PDF 2239 22491 Abstract

Shuang-Suo Zhao, Hua Luo Zhang & Guo-Feng Zhang

J. Comp. Math., 18 (2000), pp. 419-430.

Preview Full PDF 2208 22019 Abstract

Yi-Fa Tang

J. Comp. Math., 18 (2000), pp. 431-438.

Preview Full PDF 2275 22425 Abstract

Jin-Yun Yuan & Xiao-Qing Jin

J. Comp. Math., 18 (2000), pp. 439-448.

Preview Full PDF 2260 22659 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard